RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 2, Pages 163–177 (Mi mz8597)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Completeness of a System of Analytic Functions

G. I. Andriyanov

Kaluga Branch of Bauman Moscow State Technical University

Abstract: A new method of establishing the completeness of systems of analytic functions in the space $A(D)$ is considered. We indicate some applications of the results obtained to the case of the principle of doubly symmetric Kazmin sets, to the Abel–Goncharov problem (the uniqueness and construction problem), and to some other cases.

Keywords: analytic function, completeness of systems of analytic functions, doubly symmetric Kazmin set, Liouville's theorem, Riemann boundary-value problem

DOI: https://doi.org/10.4213/mzm8597

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:2, 171–183

Bibliographic databases:

UDC: 517.442
Received: 23.07.2009
Revised: 04.04.2010

Citation: G. I. Andriyanov, “On the Completeness of a System of Analytic Functions”, Mat. Zametki, 89:2 (2011), 163–177; Math. Notes, 89:2 (2011), 171–183

Citation in format AMSBIB
\Bibitem{And11}
\by G.~I.~Andriyanov
\paper On the Completeness of a System of Analytic Functions
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 2
\pages 163--177
\mathnet{http://mi.mathnet.ru/mz8597}
\crossref{https://doi.org/10.4213/mzm8597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2840416}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 2
\pages 171--183
\crossref{https://doi.org/10.1134/S0001434611010238}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288653100023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952370943}


Linking options:
  • http://mi.mathnet.ru/eng/mz8597
  • https://doi.org/10.4213/mzm8597
  • http://mi.mathnet.ru/eng/mz/v89/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Andriyanov, “Completeness of the system of entire nonnegative powers of analytic functions in $A(D)$”, Siberian Math. J., 55:6 (2014), 984–994  mathnet  crossref  mathscinet  isi
    2. G. I. Andriyanov, “On the Principle of Doubly Symmetric Kazmin Sets”, Math. Notes, 101:1 (2017), 3–16  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:528
    Full text:126
    References:58
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020